# SDR AWXA200201211

- Difficulty date: November 11, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 146N853017
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT LOWER CORNER OF THE AFT CARGO DOOR BODY SKIN CUTOUT (BEAR STRAP) BS 1440, STR 26 R/H. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; PERFORMED HFEC INSPECTION AND DISCOVERED A 1 1/4" CRACK ON INNER SKIN BS 1440, STR 26 R/H; STOPPED DRILLED CRACK AND PERFORMED ANOTHER HFEC INSPECTION TO VERIFY THE CRACK WAS CONTAINED. REMOVED NUT PLATE STRIP, INTERCOSTALS, AND LOWER SEAL RETAINER TO GAIN ACCESS FOR REPAIR; OPENED UP SKIN SECTION BS 1380 TO BS 1460 AND TRIMMED OUT A 3" RADIUS OF CORRODED & CRACKED AREA OF BEAR STRAP; FABRICATED 2 EACH FILLERS, A DOUBLER, AND A TRIPLER; INSTALLED REPAIR PARTS AND REMOVED PARTS IAW A
